# SDR SWIA20250317120

- Difficulty date: January 20, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 40,930 hours, 30,007 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF CARGO NET MOUNTING PLATE INTERCOSTAL FOUND DEEP GOUGES IN RADIUS.      (C-CHECK RO 3/14/2025)    REMOVED AND REPLACED INTERCOSTAL WITH NEW ONE. REF: CRJ-700 S.R.M. 51-42-06-001--001-A01,51-42-21-001-001-A01, 51-45-00-001--001-A01, DWG-SH670-33579 REV-D. NO LEAKS DETECTED.FOR DETAILS SEE CONTINUATION CARD. COMPLIEDWITH TASK CARD 51-900-1002-SKY
